# SDR CA040506006

- Difficulty date: May 1, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dorner DO228202
- Aircraft time: 14,114 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 222D232M88051
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AND LANDING GEAR WOULD NOT RETRACT.  NOSE WEIGHT SWITCH TESTED AND FOUND TO BE INTERMITTENT.  PART CHANGED OUR WITH SERVICABLE UNIT
